Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Can having Prilosec four months prior cause any side-effects?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2004
Answered : 1399 Questions
Question
I took 14 day Prilosec, finishing a month ago. Started 2nd 14 day Prilosec 4 days ago and then saw I should have waited 4 months. What problems/ symptoms will I see from this mistake

Thu, 26 Apr 2018 in Medicines and Side Effects
 
 
Answered by Dr. Salah Saad Shoman 1 hour later
Brief Answer:
Nothing serious

Detailed Answer:
Dear Ma'am, I have gone through your questiona nd i understand your concerns but there is no need to worry as the expected side effects are self limited and not serious .. these side effects include Blurred vision, dryness of the mouth and headache . please discontinue taking the tablets and replace with ranitidine for heart burn symptoms when needed..
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor